# SDR CA190826007

- Difficulty date: June 8, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Engine: Pwa PW127
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Line
- Condition: Cracked
- Location: Nr 5 Bearing Oil
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

(CAN) ON AUG 7 IT WAS REPORTED THAT THERE WAS AN UNSCHEDULED REMOVAL DUE TO AN OIL SMELL IN THE CABIN. THE ENGINE SENT TO SHOP FOR INVESTIGATION AND REPAIR. DURING A LEAK CHECK , IT WAS FOUND A CRACK IN THE NO 5 BRG OIL PRESSURE LINE. (TC# 20190826007)
